MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-151R
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the touchscreen on the g5 monitor was freezing up when trying to set it up.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the touchscreen on the g5 monitor was freezing up when trying to set it up.The customer refused any troubleshooting and requested a repair.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10.Attempt # 1: 11/13/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 11/19/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 11/26/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, stating that the requested information cannot be provided.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the touchscreen on the g5 monitor was freezing up when trying to set it up.The customer refused any troubleshooting and requested a repair.No patient harm was reported.Investigation summary: the g9 monitor was returned to nihon kohden (nk) for evaluation and repair.During the evaluation, the reported issue was duplicated.The root cause was determined to be failure of the touch panel on the display screen.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 11/13/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 11/19/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 11/26/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, stating that the requested information cannot be provided.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation cod es.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23717852
Report Number8030229-2025-05905
Device Sequence Number18354342
Product Code MHX
UDI-Device Identifier04931921002018
UDI-Public(01)04931921002018
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-151R
Device Catalogue NumberCU-151R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown